# SDR DJFA2008026

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N493CW
- Make and model: Beech 400A
- Aircraft serial: RK93
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE LT IB RIB WAS FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.
